About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 594931, 9 pages
http://dx.doi.org/10.1155/2014/594931
Review Article

On Types of Solutions of the Second Order Nonlinear Boundary Value Problems

1Institute of Mathematics and Computer Science, Rainis Boulevard 29, Riga LV-1459, Latvia
2Daugavpils University, Parades Street 1, Daugavpils LV-5400, Latvia

Received 28 April 2014; Accepted 20 June 2014; Published 12 August 2014

Academic Editor: Tongxing Li

Copyright © 2014 Maria Dobkevich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Dobkevich, Felix Sadyrbaev, Nadezhda Sveikate, and Inara Yermachenko, “On Types of Solutions of the Second Order Nonlinear Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 594931, 9 pages, 2014. doi:10.1155/2014/594931